3 doctors weighed in:

I just recently stopped using Depo-Provera provera (medroxyprogesterone) ( the birth control shot) , it was my first time & i hated it badly. Any side effects from stopping?

3 doctors weighed in
Dr. Karen Jones
Obstetrics & Gynecology
2 doctors agree

In brief: Irregular periods

You had one Depo Provera (medroxyprogesterone) injection but didn't get any more.
It can take up to 6 months for all the hormone to get out of the body and some women will have irregular periods during that time, though in some women the periods will be regular.

In brief: Irregular periods

You had one Depo Provera (medroxyprogesterone) injection but didn't get any more.
It can take up to 6 months for all the hormone to get out of the body and some women will have irregular periods during that time, though in some women the periods will be regular.
Dr. Karen Jones
Dr. Karen Jones
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors